# SDR 98FDEA00513

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 060FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46970
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Nr 1 Pack Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR COND DOORS LIGHT CAME ON IN FLT STAYED ON TILL ESTABLISH IN DESCENT TO DIVERT FIELD.  A/C RELEASE FOR SERVICE PER MEL/CDL.  DEFER ITEM PER MEL 52-4D CONT NR 39124, 3 DOOR CONFIRM LOCKED.  REPLACED PACK 1 DOOR LIGHT SW.  OPS CK OK PER M/M 52-42-01.  SECURED DOORS.
